# SDR DALA2016083106346

- Difficulty date: August 30, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 50,966 hours, 28,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AFT EMERGENCY LIGHT BLINKING.  R & R BATTERY CHARGER AND BATTERY PACK.
